# SDR SWAA2023072481288

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 18,945 hours, 9,362 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR SLIDE GIRYT BAR HARD TO INSTALL/REMOVE<[01] REPOSITION FWD SVC DOOR ESCAPE SLIDE IN CONTAINER PER AMM 25-66-01
